Q. Why does my heart rate increase with fever?

 

Questions 



Hi doctor,

I feel feverish for the last three days. My BP is 88/111 mmHg and heart rate is 87 to 106. Yesterday, I got fainted after some exercise and brisk walk. I am on Azitromycin, Aviral-H 40, Delip 20 and PCM.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • Since you are feverish, it is expected to have a higher heart rate. Every grade of temperature raises 10 heartbeats more than normal. Blood pressure can be at higher values too.
  • In this case, your body works at full capacity trying to maintain itself and eliminate the illness at the same time, so faint may occur.
  • If you have not suffered from high blood pressure before, then we will accuse the current situation for that. Obviously, you are affected by some infection. Have you seen your primary doctor as you need a physical examination at least?
  • Anyway, I would recommend you to stay home and take bed rests. I advise not to do any physical activity for two to three days.
  • Get your blood pressure monitored regularly and you can use Amlodipine 5 mg sublingual at high values of BP. Have some light diet with plenty of liquids and vitamins.
  • Take antipyretics in case of temperature go above 38,5 degree Celsius. Please continue your current medication.

For further information consult an internal medicine physician online –>https://www.dr.sitehome.info/ask-a-doctor-online/internal-medicine-physician



Ask a Doctor Online









 

 

 

#does,#fever,#heart,#increase,#my,#rate,#with,Q.,Why

Medical Questions

[], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment